login
This site is supported by donations to The OEIS Foundation.

 

Logo

Thanks to everyone who made a donation during our annual appeal!
To see the list of donors, or make a donation, see the OEIS Foundation home page.

Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A005975 Number of interval graphs on n unlabeled nodes.
(Formerly M1224)
2
1, 2, 4, 10, 27, 92, 369, 1807, 10344, 67659, 491347, 3894446, 33278992, 304256984, 2960093835, 30523315419, 332524557107, 3816805831381, 46048851321131, 582691924941142, 7717878059859874, 106806430860694984, 1541683193805924288, 23173865491070682522 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

REFERENCES

P. J. Hanlon, personal communication.

R. W. Robinson, Numerical implementation of graph counting algorithms, AGRC Grant, Math. Dept., Univ. Newcastle, Australia, 1980.

N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).

LINKS

R. W. Robinson, Table of n, a(n) for n = 1..30

Hüseyin Acan, Counting unlabeled interval graphs, arXiv:1810.02040 [math.CO], 2018.

Phil Hanlon, Counting interval graphs, Trans. Amer. Math. Soc. 272 (1982), no. 2, 383-426.

S. Hougardy, Classes of perfect graphs, Discr. Math. 306 (2006), 2529-2571.

CROSSREFS

Sequence in context: A007776 A268522 A123428 * A048193 A123411 A278418

Adjacent sequences:  A005972 A005973 A005974 * A005976 A005977 A005978

KEYWORD

nonn

AUTHOR

N. J. A. Sloane

EXTENSIONS

a(21) onwards added by N. J. A. Sloane, Oct 19 2006 from the Robinson reference

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified January 18 04:41 EST 2019. Contains 319262 sequences. (Running on oeis4.)